# SDR SWIA20240809604

- Difficulty date: June 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 50,279 hours, 33,483 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB FLAP MIDDLE AFT HINGE BOX SUPPORT FITTING WS220.00 CENTER LUGS HAVE CHAFE DAMAGE     (C-CHECK RO 8/7/2024)    PERFORMED REPAIR ON RH OB FLAP MIDDLE AFT HINGE BOX SUPPORT FITTING WS220.00 CENTER LUGS PER MHIRJ REO 670-57-21-981. REV. --.  DATE: 2024-07-04.  AND CRJ-700 SRM 57-54-02.  NDT PERFORMED BY BARON NDT, LLC FAA CRS# 5NDR545D. REPORT # S071024-5. P.O. NUMBER: 172573. DATE OF INSPECTION: 10/JUL/24. TOOL USE DEPTH GAUGE AV-7277. CAL DUE: 07-AUG-24. AND DEPTH GAUGE AJ-1511. CAL DUE: FEB-2025. AND FLAPPER PEEN KIT FSA-0015. CAL DUE: JAN-2025.
